# SDR HALA20250514135

- Difficulty date: May 14, 2024
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 60,266 hours, 9,894 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 54,711 hours, 8,659 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 2 Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING CRUISE INTERMITTENT ECAM ENG2 FIRE LOOP A FAULT. FOUND PYLON DETECTOR (6WD2) INSULATION TEST FAILED, REMOVED AND REPLACED PYLON FIRE DETECTOR PER AMM 26-21-16. OPS TEST OK PER AMM 26-12-00. OK FOR SVC
